# SDR UALA2011012800477

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 44,195 hours, 17,306 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE HIGH RESISTANCE SHORT BETWEEN PINS 9 AND 10 OF APU GEN CONN. P4. (WIRE TO WIRE, NOT TO GROUND) DISCONNECTED CONN. 2958VC, FOUND SHORT TO BE AFT OF CONN. 2958VC. FOUND BURNED AND SHORTED WIRES JUST FWD OF PRESSURE BULKHEAD SEAL FOR APU GEN FIELD WIRES BEHIND AFT GALLEY WALL.  REPLACED HARNESS FROM 2958VC TO 7138VC, OPS CHECK GOOD.
